Alert archive / Oklahoma / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Feb 24, 2007, 4:03 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 24, 2007, 12:00 PM CST. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 24, 2007, 4:03 AM CST (10:03 UTC)
- In effect from
- Feb 24, 2007, 12:00 PM CST
- Expired
- Feb 24, 2007, 8:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 2:11 PM CST | NON-TSTM WND GST 58 | Mcalester, OK | |
| Feb 24, 3:25 PM CST | NON-TSTM WND GST 61 | Hectorville, OK | |
| Feb 24, 4:45 PM CST | NON-TSTM WND DMG | Tuskahoma, OK | TIN ROOF DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2591 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KTSA 241003 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 403 AM CST SAT FEB 24 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241800- /O.UPG.KTSA.FW.A.0001.070224T1800Z-070225T0000Z/ /O.NEW.KTSA.FW.W.0001.070224T1800Z-070225T0200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 403 AM CST SAT FEB 24 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS OVER 40 MPH WILL DEVELOP BY THIS AFTERNOON AS A POTENT UPPER LEVEL SYSTEM PUSHES A DRY LINE THROUGH EASTERN OKLAHOMA AND WESTERN ARKANSAS. ALTHOUGH SIGNIFICANT RAIN WILL FALL THIS MORNING...MUCH DRIER AIR WILL PUSH INTO THE AREA DURING THE AFTERNOON WITH RELATIVE HUMIDITIES LIKELY FALLING TO AROUND 25 PERCENT ACROSS MUCH OF THE AREA. THIS WILL ALLOW FINE DORMANT FUELS TO DRY OUT VERY QUICKLY DURING THE AFTERNOON. CONDITIONS WILL GRADUALLY IMPROVE BY THIS EVENING AS TEMPERATURES COOL AND LOW LEVEL MOISTURE INCREASES SLIGHTLY. HOWEVER...GUSTY WEST TO NORTHWEST WINDS WILL LIKELY CONTINUE THROUGH EARLY SUNDAY. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$
2 follow-up statements
000 WWUS84 KTSA 242313 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 513 PM CST SAT FEB 24 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-250200- /O.CON.KTSA.FW.W.0001.000000T0000Z-070225T0200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 513 PM CST SAT FEB 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. WIND GUSTS ABOVE 50 MPH AND HUMIDITY VALUES OF 25 TO 35 PERCENT WILL PRODUCE AGGRESSIVE FIRE WEATHER CONDITIONS INTO THE EARLY EVENING HOURS. SATELLITE IMAGERY SUGGESTS SEVERAL FIRES ARE ONGOING ACROSS EASTERN OKLAHOMA...AND FIRE WEATHER CONDITIONS WILL BE SLOW TO IMPROVE DURING THE EVENING HOURS AS WIND GUSTS REMAIN ABOVE 25 MPH. ANY FIRES WILL QUICKLY SPREAD AND ENDANGER LIVES AND PROPERTY. REPORT ANY FIRES IMMEDIATELY TO LOCAL OFFICIALS. $$
000 WWUS84 KTSA 250202 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 802 PM CST SAT FEB 24 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-250315- /O.EXP.KTSA.FW.W.0001.000000T0000Z-070225T0200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 802 PM CST SAT FEB 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. WINDS WILL CONTINUE TO GUST 30 TO 45 MPH THROUGH MUCH OF THE OVERNIGHT HOURS...HOWEVER HUMIDITY VALUES HAVE CLIMBED ABOVE 50 PERCENT AND TEMPERATURES WILL CONTINUE TO COOL...WHICH WILL HELP ALLEVIATE THE FIRE WEATHER CONCERNS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Feb 24, 3:20 AM CST, 43 minutes earlier.
Area forecast discussion, Feb 24, 3:20 AM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
320 AM CST SAT FEB 24 2007
.DISCUSSION...
DESPITE A VERY DYNAMIC UPPER SYSTEM AND DECENT LOW-LEVEL MOISTURE
(OVER PARTS OF FORECAST AREA)...PARAMETERS JUST HAVENT LINED UP
OVERNIGHT TO PRODUCE SIGNIFICANT SEVERE WEATHER. SLUG OF DRY
LOW-LEVEL AIR OVER NE OK/WRN AR HAS BEEN VERY DIFFICULT TO
DISLODGE...AND ONGOING CNTRL OK CONVECTION HAS EFFECTIVELY PUSHED
EAST OF THE MAIN AXIS OF INSTABILITY. COMBINE THIS SITUATION WITH
THE EXTREME BULK SHEAR PUSHING INTO THE REGION...AND DEEP SUSTAINED
UPDRAFTS HAVE BEEN DIFFICULT TO MAINTAIN. ONGOING STORMS REMAIN
STRONG THOUGH...SO AN ISOLATED SEVERE WIND EVENT WILL BE POSSIBLE
OVER THE NEXT SEVERAL HOURS. STORMS ARE MOVING A BIT QUICKER THAN
SUGGESTED BY LATEST SHORT RANGE MODELS...SO WILL TAKE A LOOK AT
RADAR BEFORE DECIDING ON NEAR TERM POPS.
BEST CHANCES OF SEVERE WEATHER MAY VERY WELL HOLD OFF UNTIL EARLY
AFTERNOON AS UPPER LOW AND ASSOCIATED COLD CORE (500MB TEMPS AROUND
-27C) PUSH INTO FAR NE OK/NW AR. WILL MAINTAIN HIGHEST POPS IN THESE
AREAS THROUGH THE AFTERNOON.
FIRE WEATHER CONDITIONS WILL QUICKLY DETERIORATE THIS AFTERNOON AS
MUCH DRIER LOW-LEVEL AIR OVERSPREADS THE REGION AND VERY STRONG SWLY
WINDS DEVELOP. DESPITE SOME WIDESPREAD MORNING RAINFALL...GUSTY SWLY
WINDS ON THE ORDER OF 20 TO 30 MPH (WITH GUSTS OF 40 TO 45 MPH) WILL
QUICKLY DRY ANY DORMANT FINE FUELS. WHILE RED FLAG WARNING
CONDITIONS WONT TECHNICALLY BE MET...BELIEVE STRENGTH OF SURFACE
WINDS WARRANT THE ISSUANCE OF A WARNING. THUS...WILL UPGRADE FIRE
WEATHER WATCH TO A RED FLAG WARNING FROM NOON THROUGH THE EARLY
EVENING. WILL ALSO CONTINUE THE WIND ADVISORY THROUGH THE EARLY
EVENING AS WELL.
WRAPAROUND CLOUDS WILL AFFECT MUCH OF NE OK/NW AR THIS EVENING
THROUGH EARLY SUNDAY. MAY SEE SOME LINGERING SHOWERS NEAR THE KS AND
MO BORDERS OVERNIGHT...AND THERE REMAINS THE SMALL POSSIBILITY THAT
PRECIPITATION MAY MIX WITH A LITTLE LIGHT SNOW.
SEASONABLY COOL DAY IN STORE ON SUNDAY...WITH CHILLIEST READINGS
OVER FAR NE OK/NW AR WHERE CLOUDS WILL LIKELY LINGER.
WEAK SURFACE LOW SHOULD MOVE EAST ALONG THE RED RIVER ON MONDAY.
LOW-LEVEL MOISTURE WILL REMAIN NEGLIGIBLE...SO NO PRECIPITATION IS
EXPECTED.
FEW...IF ANY...CHANGES MADE TO FORECAST BEYOND MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 37 48 32 / 60 20 10 10
FSM 67 38 55 33 / 80 10 10 10
MLC 70 36 55 34 / 50 10 10 10
BVO 64 34 48 27 / 60 20 10 10
FYV 66 35 44 27 / 90 10 10 10
BYV 62 35 43 30 / 90 10 10 10
MKO 64 36 50 31 / 60 10 10 10
MIO 67 34 42 27 / 80 20 10 10
F10 65 35 52 34 / 50 10 10 10
HHW 73 38 60 38 / 60 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON SATURDAY TO 8 PM SATURDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY FROM NOON SATURDAY TO 8 PM SATURDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...RED FLAG WARNING FROM NOON SATURDAY TO 8 PM SATURDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
WIND ADVISORY FROM NOON SATURDAY TO 8 PM SATURDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...05
LONG TERM....18Hazardous weather outlook, Feb 23, 9:45 PM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 945 PM CST FRI FEB 23 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 945 PM CST FRI FEB 23 2007 ...SEVERE WEATHER POSSIBLE LATE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...OVERNIGHT. TORNADO. RISK...LIMITED. AREA..EASTERN OKLAHOMA. ONSET...AFTER 3-4 AM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 3-4 AM. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FIRE WEATHER DANGER. RISK...ELEVATED...SPREADINDEX=47. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A STRENGTHENING 40 TO 50 KNOT LOW-LEVEL JET HAS RESULTED IN SOME ELEVATED INSTABILITY AND RESULTANT SCATTERED SHOWERS AND THUNDERSTORMS ACROSS EASTERN OKLAHOMA THIS EVENING. THIS ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS. THE INITIAL SUPERCELLS THAT DEVELOPED ALONG THE DRYLINE IN THE TEXAS PANHANDLE LATE THIS AFTERNOON HAVE MOVED INTO NORTHWEST OKLAHOMA LATE THIS EVENING AND HAVE WEAKENED SOME. ADDITIONAL SUPERCELLS HAVE REDEVELOPED OVER THE EASTERN TEXAS PANHANDLE AND ARE TRACKING TO THE NORTHEAST. FURTHER DEVELOPMENT IS LIKELY OVERNIGHT AS THE MAIN UPPER LEVEL SYSTEM AND ASSOCIATED 100 KNOT JET MOVE INTO WESTERN TEXAS. THUNDERSTORMS MAY EVENTUALLY DEVELOP INTO NUMEROUS CLUSTERS OR SHORT LINE SEGMENTS...AFFECTING PARTS OF EASTERN OKLAHOMA LATE TONIGHT...MAINLY AFTER 3 OR 4 AM. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE STRONG WINDS AND LARGE HAIL. GIVEN THE EXPECTED SHEAR...EMBEDDED SUPERCELLS ARE A POSSIBILITY...SO AN ISOLATED TORNADO CANNOT BE DISCOUNTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE SATURDAY MORNING UNTIL THE DRYLINE PASSES. LOW LEVEL MOISTURE WILL INCREASE SOMEWHAT JUST AHEAD OF THE DRYLINE SO ANY STORMS THAT CAN DEVELOP BEHIND THE LEADING SQUALL LINE WILL CARRY A SEVERE WEATHER THREAT SATURDAY MORNING. SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...MAY ALSO DEVELOP SATURDAY AFTERNOON OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THE MID-LEVEL CIRCULATION APPROACHES. BEHIND THE DRYLINE...VERY STRONG SOUTHWEST WINDS WILL DEVELOP WITH GUSTS OF 40 TO 50 MPH POSSIBLE. THE FIRE DANGER SHOULD CLIMB INTO THE EXTREME CATEGORY BY SATURDAY AFTERNOON AND REMAIN HIGH INTO SUNDAY. A FIRE WEATHER WATCH AND WIND ADVISORY HAVE BEEN ISSUED FOR SATURDAY AFTERNOON. ANOTHER STORM SYSTEM WILL AFFECT THE AREA NEXT WEDNESDAY INTO THURSDAY BRINGING ANOTHER CHANCE OF THUNDERSTORMS. STRONG SOUTHERLY WINDS AHEAD OF THIS SYSTEM WILL INCREASE THE FIRE DANGER AGAIN WEDNESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... BE PREPARED FOR POSSIBLE ACTIVATION SATURDAY MORNING. ALSO MONITOR LATER FORECASTS AND DISCUSSIONS CONCERNING THE STORM SYSTEM DUE TO ARRIVE NEXT WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:01 PM CST | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 34 hr |
| Feb 24, 10:27 AM CST | Tornado Warning | TSA | Franklin, Sebastian | 63 min |
| Feb 24, 10:34 AM CST | Severe Thunderstorm Warning | TSA | Crawford | 33 min |
| Feb 24, 10:55 AM CST | Severe Thunderstorm Warning | TSA | Madison | 34 min |
| Feb 24, 11:19 AM CST | Severe Thunderstorm Warning | TSA | Carroll | 27 min |
Nearby
Red Flag Warnings in Oklahoma, 2007Red Flag Warnings in Arkansas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.